Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 2 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 2 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
Von Neumann regular rings: connections with functional analysis
K. R. Goodearl.
Bull. Amer. Math. Soc. 4 (1981), 125-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598680
Geometry and probability in Banach spaces
Laurent Schwartz.
Bull. Amer. Math. Soc. 4 (1981), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598681
Canonical mappings between Teichmüller spaces
Irwin Kra.
Bull. Amer. Math. Soc. 4 (1981), 143-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598682
The tetragonal construction
Ron Donagi.
Bull. Amer. Math. Soc. 4 (1981), 181-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598683
The unimodality conjecture for convex polytopes
Anders Björner.
Bull. Amer. Math. Soc. 4 (1981), 187-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598684
On a conjecture of Papakyriakopoulos
Siegfried Moran.
Bull. Amer. Math. Soc. 4 (1981), 189-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598685
Open acyclic 3-manifolds, a loop theorem and the Poincaré conjecture
T. L. Thickstun.
Bull. Amer. Math. Soc. 4 (1981), 192-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598686
Singular integrals on product domains
Robert Fefferman.
Bull. Amer. Math. Soc. 4 (1981), 195-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598687
The Neumann problem on Lipschitz domains
David S. Jerison and Carlos E. Kenig.
Bull. Amer. Math. Soc. 4 (1981), 203-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598688
Ordinary $RO( G )$-graded cohomology
G. Lewis, J. P. May and J. McClure.
Bull. Amer. Math. Soc. 4 (1981), 208-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 598689

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Projective geometries over finite fields, by J. W. P. Hirschfeld.
Reviewer: F. A. Sherk
Bull. Amer. Math. Soc. 4 (1981), 213-215
Review information
Full-text PDF Free Access
Translation planes, by Heinz Lüneburg.
Reviewer: T. G. Ostrom
Bull. Amer. Math. Soc. 4 (1981), 215-218
Review information
Full-text PDF Free Access
Fermat's last theorem, a genetic introduction to algebraic number theory, by Harold M. Edwards.
13 Lectures on Fermat's last theorem, by Paulo Ribenboim.
Reviewer: Charles J. Parry
Bull. Amer. Math. Soc. 4 (1981), 218-222
Review information
Full-text PDF Free Access
Classification theory and the number of non-isomorphic models, by Saharon Shelah.
Reviewer: John T. Baldwin
Bull. Amer. Math. Soc. 4 (1981), 222-229
Review information
Full-text PDF Free Access
Singular homology theory, by William S. Massey.
Reviewer: James W. Vick
Bull. Amer. Math. Soc. 4 (1981), 229-233
Review information
Full-text PDF Free Access
Measurement theory: with applications to decisionmaking, utility, and the social sciences, by Fred S. Roberts.
Reviewer: Peter C. Fishburn
Bull. Amer. Math. Soc. 4 (1981), 233-235
Review information
Full-text PDF Free Access
Étale cohomology, by J. S. Milne.
Reviewer: Spencer Bloch
Bull. Amer. Math. Soc. 4 (1981), 235-239
Review information
Full-text PDF Free Access
Curves on rational and unirational surfaces, by M. Miyanishi.
Reviewer: T. Kambayashi
Bull. Amer. Math. Soc. 4 (1981), 239-246
Review information
Full-text PDF Free Access
Introduction to $H_p$ spaces, by Paul Koosis.
Reviewer: Peter W. Jones
Bull. Amer. Math. Soc. 4 (1981), 246-249
Review information
Full-text PDF Free Access
Number theory, by Helmut Hasse.
Reviewer: Irving Kaplansky
Bull. Amer. Math. Soc. 4 (1981), 249-250
Review information
Full-text PDF Free Access
Combinatorial problems and exercises, by László Lovász.
Reviewer: Béla Bollobás
Bull. Amer. Math. Soc. 4 (1981), 250-253
Review information
Full-text PDF Free Access
Symmetric functions and Hall polynomials, by I. G. Macdonald.
Reviewer: Richard P. Stanley
Bull. Amer. Math. Soc. 4 (1981), 254-265
Review information
Full-text PDF Free Access